Kodai Mathematical Journal

Non-hyperelliptic Riemann surfaces of genus five all of whose Weierstrass points have maximal weight

Ryutaro Horiuchi

Full-text: Open access

Abstract

It is proved that any non-hyperelliptic Riemann surface of genus five all of whose Weierstrass points have maximal weight has only Weierstrass points with gap sequence (1,2,3,5,9), and a defining equation of such a surface is given.

Article information

Source
Kodai Math. J., Volume 30, Number 3 (2007), 379-384.

Dates
First available in Project Euclid: 1 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1193924941

Digital Object Identifier
doi:10.2996/kmj/1193924941

Mathematical Reviews number (MathSciNet)
MR2372125

Zentralblatt MATH identifier
1135.14024

Citation

Horiuchi, Ryutaro. Non-hyperelliptic Riemann surfaces of genus five all of whose Weierstrass points have maximal weight. Kodai Math. J. 30 (2007), no. 3, 379--384. doi:10.2996/kmj/1193924941. https://projecteuclid.org/euclid.kmj/1193924941


Export citation